# SDR SIMA20150327003

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 29,498 hours, 20,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 EMER LIGHT INOPERATIVE.  DEFERRED IAW MEL 32-34.  R & R LIGHT CONTACT IAW ESPM 20-26-03.  OPERATIONS CHECKED GOOD MEL RESTORED.
